RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2005, Volume 12, Number 2, Pages 218–229 (Mi jmag184)  

On the separated maximum modulus points of meromorphic functions

E. Ciechanowicza, I. I. Marchenkoba

a Szczecin University, Institute of Mathematics, 15 Wielkopolska Str., Szczecin, 70451, Poland
b Department of Mechanics and Mathematics, V.N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Abstract: We consider the relationship between the number of separated maximum modulus points and the Eremenko's value $b(\infty,f)$ for meromorphic functions.

Key words and phrases: meromorpic function, subharmonic function, maximum modulus points.

Full text: PDF file (267 kB)
Full text: http:/.../abstract.php?uid=m12-0218e

Bibliographic databases:
MSC: Primary 30D35; Secondary 30D30
Received: 15.04.2004
Language:

Citation: E. Ciechanowicz, I. I. Marchenko, “On the separated maximum modulus points of meromorphic functions”, Mat. Fiz. Anal. Geom., 12:2 (2005), 218–229

Citation in format AMSBIB
\Bibitem{CieMar05}
\by E.~Ciechanowicz, I.~I.~Marchenko
\paper On the separated maximum modulus points of meromorphic functions
\jour Mat. Fiz. Anal. Geom.
\yr 2005
\vol 12
\issue 2
\pages 218--229
\mathnet{http://mi.mathnet.ru/jmag184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152647}
\zmath{https://zbmath.org/?q=an:1080.30028}


Linking options:
  • http://mi.mathnet.ru/eng/jmag184
  • http://mi.mathnet.ru/eng/jmag/v12/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:85
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020